RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор
Подписка
Правила для авторов
Загрузить рукопись

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Теория вероятн. и ее примен.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Теория вероятн. и ее примен., 1995, том 40, выпуск 1, страницы 143–158 (Mi tvp3296)  

Limit theorem of the perturbed sample quantile for a sequence of $m$-dependent nonstationary random process

Shan Sun

Dept. of Mathematics, Indiana University, Indiana, USA

Аннотация: Given a sequence $X_i$, $i\ge1$, of $m$-dependent nonstationary random variables, the usual perturbed empirical distribution function is $\widehat F_n(x)=n^{-1}\sum_{i=1}^nK_n(x-X_i)$, where $K_n$, $n\ge1$, is a sequence of continuous distribution functions converging weakly to the distribution function with a unit mass at zero. In this paper, we study the perturbed sample quantile estimator $\hat\xi_{np}=\inf\{x\in\mathbf{R},\widehat F_n(x)\ge p\}$, $0<p<1$, based on a kernel $k$ associated with $K_n$ and a sequence of window-widths $a_n>0$. Under suitable assumptions, we prove the weak as well as the strong consistency of $\hat\xi_{np}$ and also provide sufficient conditions for the asymptotic normality of $\hat\xi_{np}$. Our central limit theorem for $\hat\xi_{np}$ generalizes a result of Sen [15] and also extends the results of Nadarya [8] and Ralescu and Sun [12].

Ключевые слова: perturbed sample quantile, central limit theorem, $m$-dependent nonstationary random variables, weak and strong consistency, perturbed empirical distribution functions.

Полный текст: PDF файл (641 kB)

Англоязычная версия:
Theory of Probability and its Applications, 1995, 40:1, 116–129

Реферативные базы данных:

Поступила в редакцию: 29.08.1991
Язык публикации: английский

Образец цитирования: Shan Sun, “Limit theorem of the perturbed sample quantile for a sequence of $m$-dependent nonstationary random process”, Теория вероятн. и ее примен., 40:1 (1995), 143–158; Theory Probab. Appl., 40:1 (1995), 116–129

Цитирование в формате AMSBIB
\RBibitem{Sha95}
\by Shan Sun
\paper Limit theorem of the perturbed sample quantile for a~sequence of $m$-dependent nonstationary random process
\jour Теория вероятн. и ее примен.
\yr 1995
\vol 40
\issue 1
\pages 143--158
\mathnet{http://mi.mathnet.ru/tvp3296}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1346736}
\zmath{https://zbmath.org/?q=an:0839.60026}
\transl
\jour Theory Probab. Appl.
\yr 1995
\vol 40
\issue 1
\pages 116--129
\crossref{https://doi.org/10.1137/1140008}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996UH07100008}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/tvp3296
  • http://mi.mathnet.ru/rus/tvp/v40/i1/p143

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Просмотров:
    Эта страница:110
    Полный текст:26
    Первая стр.:10
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020